Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Sharp bounds of the Landau constants

Author: Cristinel Mortici
Journal: Math. Comp. 80 (2011), 1011-1018
MSC (2010): Primary 41A60; Secondary 26D15
Published electronically: October 25, 2010
MathSciNet review: 2772106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to establish new bounds of the Landau constants.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 41A60, 26D15

Retrieve articles in all journals with MSC (2010): 41A60, 26D15

Additional Information

Cristinel Mortici
Affiliation: Department of Mathematics, Valahia University of Târgovişte, Bd. Unirii 18, 130082 Târgovişte, Romania

Keywords: Landau constants, approximations, inequalities, asymptotic expan- sions
Received by editor(s): November 13, 2009
Received by editor(s) in revised form: February 26, 2010
Published electronically: October 25, 2010
Article copyright: © Copyright 2010 American Mathematical Society